# SDR DALA2014100705424

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 40,165 hours, 18,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE FLOOR SUPPORT BETWEEN FRAMES 16 - 20 Y-1292.  REPLACED THE  FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53110920.
